# SDR 04FDEA00844

- Difficulty date: April 6, 2004
- Submitted: April 6, 2004
- Operation: Air carrier
- Aircraft: N389FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46623
- Aircraft time: 67,131 hours, 27,040 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar
- Condition: Damaged
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH EA 8-5510-75123 STABILIZER OVERSIZE HOLES IN HORIZ STAB CENTER SECTION AFT SPAR.  COMPLIED WITH EA 8-5510-75123.
